# SDR ASAA2021032034416

- Difficulty date: March 20, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,798 hours, 14,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3201
- Condition: Corroded
- Location: Bs 727f-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP AT STR-23L HAS MULTIPLE AREAS OF CORRONSION BETWEEN STA 727F AND STA 887 GROUNDED - YES. EVALUATED STE 23L STA 727F TO 887 AND REMOVED CORROSION AND REPAIRED IAW ALASKA AIRLINES EA NO 800-53EA-23333. THIS IS A CAT B REPAIR. THIS REPAIR IS APPROVED FIRST STAGE AND SECOND STAGE APPROVAL (APPROVED FOR STATIC STRENGTH AND INSPECTION THRESHOLD) THE INSPECTION THERESHOLD FOR THIS REPAIR IS PROVIDED BUTFULL COMPLIANCE TO CFE 25.571 (B) (25-45) AND 26.43 (D) HAS NOT BEEN EVALUATED. NEW FAA  APPROVED DATA WHICH CONTAINS THE INSPECTION REQIREMENTS MUST BE ISSUED FINDING COMPLIANCE WITH 14 CFR 25.571 (B)(25-45) PRIOR TO THE INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES. IF THE NEW FAA APPROVAL FOR FULL COMPLIANCE TO 14 CFR 25.571 (B)(25-45) IS NOT INCORPERATED BY THE THRESHOLD, THE AIRWORTHINESS CERTIFICATE OF THE AIPLACE WITH THIS REPAIR IS NO LONGER CURRENT AFTER THAT TIME. W- 1.0", O- .071, R- .066, L-88", D- .005
